# SDR REXA2015011600055

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 23,222 hours, 20,601 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OBSERVER`S 02 MASK INSTALLED UPSIDE DOWN.   CORRECTLY INSTALLED OBSERVER`S 02 STOWAGE BOX IAW AMM 35-11-15.  OK FOR SERVICE.
